Texas, 2005Damaging Wind in Texas, November 27, 2005
November 27, 2005 · NWS SHV · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Nov 27, 3:06 PM CST, 3 hours 54 minutes earlier.
Area forecast discussion, Nov 27, 3:06 PM CST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
306 PM CST SUN NOV 27 2005
.DISCUSSION...
CONVECTION HAS DEVELOPED IN A CONFLUENT ZONE ACROSS NE TX AND SE
OK...OUT AHEAD OF THE DRYLINE...THAT WAS LOCATED EARLY THIS
AFTERNOON ACROSS EASTERN OKLAHOMA SOUTH INTO CENTRAL TEXAS. CAPE
IS BETWEEN 1000 AND 1500 J/KG...AND WITH STORM RELATIVE HELICITY
OVER 300 AND THE STRONG DYNAMICS ASSOCIATED WITH THIS VERY
VIGOROUS STORM SYTEM IN THE PLAINS...WILL ALLOW FOR SEVERE
THUNDERSTORMS TO DEVELOP. IT APPEARS THE THUNDERSTORMS WILL EVOLVE
INTO A LINE EARLY ON AND PUSH EAST SOUTHEAST THIS EVENING INTO THE
OVERNIGHT HOURS. TORNADOES ARE A POSSIBILITY FOR THE REST OF THE
AFTERNOON AND TONIGHT...ESPECIALLY FOR ANY ISOLATED SUPERCELLS IN
THE LINE OR JUST AHEAD OF IT. CELLS IN THE LINE HAVE ALREADY SHOWN
ROTATION AND THIS SHOULD CONTINUE.
WITH THE TIGHT SURFACE GRADIENT...AND VERY STRONG LOW LEVEL JET...WILL
CONTINUE THE LAKE WIND ADVISORY THROUGH MIDNIGHT AND EXTENDED TO
INCLUDE ALL OF THE AREA.
BY SUNRISE MONDAY...THE LINE OF STORMS SHOULD BE EAST OF THE
MISSISSIPPI RIVER...LEAVING THE AREA IN A DRY. THE AREA REMAINS
DRY...THROUGH MIDWEEK...BUT A WEAK COLD FRONT AROUND
THURSDAY/FRIDAY COULD TOUCH OFF A FEW SHOWERS AND WILL HAVE SLIGHT
POPS FOR THIS. FOR TEMPERATURES THIS WEEK...WENT NEAR TO SLIGHTLY
BELOW SEASONAL AVERAGES.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 51 65 38 59 / 70 0 0 0
MLU 54 65 38 59 / 70 10 0 0
DEQ 46 62 30 58 / 50 0 0 0
TXK 50 64 36 57 / 60 0 0 0
ELD 50 64 35 55 / 70 10 0 0
TYR 47 64 35 60 / 30 0 0 0
GGG 47 65 35 60 / 50 0 0 0
LFK 48 67 35 62 / 30 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT MONDAY FOR THE FOLLOWING
ZONES: COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
RIVER...MILLER...NEVADA...SEVIER...AND UNION AR.
LA...LAKE WIND ADVISORY UNTIL MIDNIGHT MONDAY FOR THE FOLLOWING
ZONES:
BIENVILLE...BOSSIER...CADDO...CALDWELL...CLAIBORNE...DE
SOTO...GRANT...JACKSON...LA
SALLE...LINCOLN...NATCHITOCHES...OUACHITA...RED
RIVER...SABINE LA...UNION LA...WEBSTER...AND WINN.
OK...LAKE WIND ADVISORY UNTIL MIDNIGHT MONDAY FOR THE FOLLOWING
ZONES: AND MCCURTAIN.
TX...LAKE WIND ADVISORY UNTIL MIDNIGHT MONDAY FOR THE FOLLOWING
ZONES:
ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG
...HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...RED
RIVER...RUSK...SABINE TX...SAN AUGUSTINE...SHELBY...SMITH...
TITUS...UPSHUR...AND WOOD.
&&
22Hazardous weather outlook, Nov 27, 12:00 PM CST, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CST SUN NOV 27 2005
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-281200-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CST SUN NOV 27 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...AND NORTHWEST...AND NORTH CENTRAL
LOUISIANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP QUICKLY...JUST AHEAD
OF A FRONTAL BOUNDARY DURING THE MID TO LATE AFTERNOON...MOST LIKELY
ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND NORTHEAST TEXAS
ALONG AND TO THE NORTH OF INTERSTATE 30. MORE THUNDERSTORMS ARE
EXPECTED TO DEVELOP SOUTHWARD ALONG THE COLD FRONT DURING THE
EVENING HOURS...AND EVENTUALLY FORM INTO A LINE OF STRONG TO SEVERE
THUNDERSTORMS...THAT WILL PUSH EAST SOUTHEAST THROUGH THE AREA. THE
SEVERE THREAT EXISTS ACROSS THE ENTIRE REGION...HOWEVER...THE THREAT
OF SEVERE WEATHER IS HIGHER ACROSS NORTHERN LOUISIANA...SOUTHERN
ARKANSAS AND ADJACENT AREAS OF NORTHEAST TEXAS. STRONG WINDS AT THE
SURFACE AND ALOFT SUGGEST THAT ANY STORMS LATE THIS AFTERNOON
THROUGH TONIGHT...WILL HAVE THE CAPABILITY TO PRODUCE STRONG AND
DAMAGING WIND GUSTS...LARGE HAIL...ALONG WITH THE POSSIBILITY OF
STRONG TORNADOES. THE THREAT OF SEVERE WEATHER WILL END FROM WEST
TO EAST TONIGHT...AS THE FRONTAL BOUNDARY PUSHES DRIER AND MORE
STABLE AIR INTO THE REGION.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...WILL LIKELY BE REQUIRED DURING THE LATE AFTERNOON INTO
THE OVERNIGHT HOURS.
In the hours before
Local storm report, Nov 27, 3:34 PM CST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
334 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 2 W DE QUEEN 34.04N 94.38W
11/27/2005 SEVIER AR LAW ENFORCEMENT
TREES BLOWN DOWN ACROSS HIGHWAY 70 JUST WEST OF DEQUEEN
0320 PM TSTM WND DMG 2 S GILLHAM 34.14N 94.31W
11/27/2005 SEVIER AR LAW ENFORCEMENT
TREES BLOWN DOWN ACROSS HIGHWAY 71 JUST SOUTH OF GILLHAM
&&
15Thunderstorm Wind, Gregg
- When
- November 27, 7:00 PM CST
- Where
- Gregg County, Longview
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.483, -94.733
A home suffered roof damage from strong winds on North Gilmer Rd.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Arkansas, November 27, 20051 death · 8 injured · F3 · 1 event
- Wildfire in Oklahoma, November 27 to 30, 20051 death · 11 injured · $1.5 million · 10 events
- Tornado in Arkansas, November 27, 2005$4.0 million · F3 · 1 event
- Tornado in Missouri, November 27, 20051 death · $250,000 · F2 · 1 event
- Tornado in Arkansas, November 27, 2005F3 · 1 event
- Ice Storm in South Dakota, November 27 to 28, 2005$15 million · 15 events
- Wildfire and High Wind in Oklahoma, November 27 to 30, 20054 injured · $2.1 million · 56 kt wind · 14 events
- Blizzard in Nebraska, November 27 to 29, 2005$7.6 million · 15 events
- Tornadoes and Flash Flooding in Missouri, November 27 to 28, 20054 injured · $165,000 · F1 · 19 events
- Blizzard in Nebraska, November 27 to 28, 2005$3.0 million · 12 events
- Tornado and Hail in Missouri, November 27, 2005$1.2 million · F1 · 4 events
- Winter Storm in Minnesota, November 27 to 28, 2005$3.9 million · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5480591.